# SDR CALA2020042400871

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 95,905 hours, 12,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W31516
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN BSTA2112 TO BSTA2150 STR 2L FOUND CHAFING MA RK - REFER NON-ROUTINE L/P 9411578 - ORIGINATED S PEC NO.B777-06-3-7179. PERFORMED FUSELAGE CROWN SKIN STA2108-STA2150 ST R1L-STR3L REPAIRED AS PER SRM 53-70-01 REPAIR 2 FIG 202 REV 82 A ND ECRA 5331-02668 REV - .
